Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Group algebras with units
satisfying a group identity II


Authors: Chia-Hsin Liu and D. S. Passman
Journal: Proc. Amer. Math. Soc. 127 (1999), 337-341
MSC (1991): Primary 16S34
DOI: https://doi.org/10.1090/S0002-9939-99-04684-5
MathSciNet review: 1476375
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We classify group algebras of torsion groups over a field of characteristic $p>0$ with units satisfying a group identity.


References [Enhancements On Off] (What's this?)

  • [Coe82] Sônia P. Coelho, Group rings with units of bounded exponent over the center, Can. J. Math. 34 (1982), no. 6, 1349-1364. MR 84c:16014
  • [GJV94] A. Giambruno, E. Jespers, and A. Valenti, Group identities on units of rings, Arch. Math. (Basel) 63 (1994), no. 4, 291-296. MR 95h:16044
  • [GSV97] A. Giambruno, S. Sehgal, and A. Valenti, Group algebras whose units satisfy a group identity, Proc. Amer. Math. Soc. 125 (1997), no. 3, 629-634. MR 97f:16056
  • [Liu] Chia-Hsin Liu, Group algebras with units satisfying a group identity, Proc. Amer. Math. Soc. (this issue) CMP 98:03
  • [Pas85] D. S. Passman, The algebraic structure of group rings, Robert E. Krieger, Malabar, 1985. MR 86j:16001
  • [Pas97] D. S. Passman, Group algebras whose units satisfy a group identity II, Proc. Amer. Math. Soc. 125 (1997), no. 3, 657-662. CMP 97:05
  • [Row91] L. H. Rowen, Ring theory, Academic Press, San Diego, 1991. MR 94e:16001

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16S34

Retrieve articles in all journals with MSC (1991): 16S34


Additional Information

Chia-Hsin Liu
Affiliation: Department of Mathematics, University of Wisconsin-Madison, Madison, Wisconsin 53706
Email: chliu@math.wisc.edu

D. S. Passman
Affiliation: Department of Mathematics, University of Wisconsin-Madison, Madison, Wisconsin 53706
Email: passman@math.wisc.edu

DOI: https://doi.org/10.1090/S0002-9939-99-04684-5
Keywords: Group algebras, units, group identities
Received by editor(s): May 15, 1997
Communicated by: Ken Goodearl
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society